The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A proof of the Burkholder theorem for martingale transforms

Author: T. Shintani
Journal: Proc. Amer. Math. Soc. 82 (1981), 278-279
MSC: Primary 60G42
MathSciNet review: 609666
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ g$ is the transform of an $ {L^1}$-bounded martingale $ f$ under a predictable sequence $ \upsilon $ satisfying $ {\text{sup}_n}\left\vert {{\upsilon _n}} \right\vert < \infty $ almost everywhere, then a proof of the convergence of $ g$ is given using an approximation of $ f$ by a martingale of bounded variation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G42

Retrieve articles in all journals with MSC: 60G42

Additional Information

Keywords: Martingale, almost everywhere convergence, bounded variation, approximation, Burkholder transform, Banach space
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society